Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

How can I prevent pimple redness spots that appeared after regular application of betnovate ?

Hi am preethi from India my colour complexion dark brown i started using betnovate plain past 8years before i sleep i will wash & apply in the night time initially it was glowing it made very fairness to my face & later i found lots of pimples redness spots full of my faces it never reduces it increases more & more & now its very much on my face kindly suggest me to come out it if somebody helps me i will be very much thankfull to you. & i went through websites its a steroid few of my friends are using it but lucky it works for them still they fair & don t have problem, still i didn t gone through any treatment but take lots of water & apply cucumber water lime water aloe Vera nothing worked out plsssss help
Asked On : Fri, 24 Jun 2011
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Preethi.

Betnovate is Betamethasone Valerate. This a steroid cream. I am surprised that you have been using it for more that 8 years.

I must tell you that steroid creams helps you to become fair by reducing melanin pigmentation. However, prolonged use can lead to some side effects, some of which are dangerous.

The most important Side effects are that It leads to Pimples.
Secondly, when you stop it, there will be rebound pigmentation
Thirdly, its leads to weakening of the skin and causes premature ageing.

So you should stop using it as all your problems are due to this.

Try natural therapies till you regain your normal complexion.

Hope this answers your query.

Dr Kiran
Answered: Fri, 24 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor